Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Question for Scott (SLS) Bob

Posted by SLS on March 6, 2009, at 6:30:52

In reply to Question for Scott (SLS), posted by Bob on March 5, 2009, at 23:57:33

Hi Bob.

> I may have missed it, but I was wondering how your switch to desipramine from nortriptyline was going. I remember you saying you were going to make the change because you felt you had gained too much weight on nortriptyline.
>
> I am currently on nortriptyline and have gained a good amount of weight in 5-6 months.
>
> Bob

I have not felt well since making the switch to desipramine, presumably because I have been well short of my therapeutic dosage, which seems to be 300mg. I was underdosed for over two months. My doctor finally consented for me to raise the dosage of desipramine to 300. That was eight days ago. I am beginning to feel better, but I had hoped that I would spring right up and feel great. No such luck. So, I need to be patient and keep my fingers crossed.

It seems that I must still struggle to take the weight off that I had put on while taking nortriptyline. I think the Abilify is working against me.

Where are you at with things?


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:884005
URL: http://www.dr-bob.org/babble/20090304/msgs/884026.html